Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Just want to share my warning about Tamoxifen for gynecomastia
Oct 9, 2009

Long story short, I chose to use from my doc, Tamoxifen a breast cancer drug, to undo the gynecomastia I was getting due to Sustiva. (had all my hormones checked Sustiva seemed the likely culprit). Well the Tamoxifen worked, but also took away my sex drive, made my feet and hands bony and undid a good bit of the Sculptra I had done. It also caused a big blood clot in my face after I had my a round of Sculptra, which as led to a very nasty scar. If anyone thinks of going on Tamoxifen please work very closely with your doctor and find out how long to go off of it before any kind of injectable.. I am sure you should bee off of it at least 6 weeks maybe closer to 10. Just a word of warning about Tamoxifen... not Sustiva, still on Sustiva its a very helpful drug.

Response from Dr. Henry

Your experience noted-thanks for posting. KH



Previous
ulcer in the spine does not let me walk?
Next
Numbness in Face

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement